# SDR UPS06446933

- Difficulty date: May 5, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2160-2170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FUSELAGE EXTERNAL SKIN SURFACE FOUND BILGE UP AT STA 2160 TO STA 2170 STR 45R.  BULK CARGO BS 2150 TO BS 2180 S45R STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
